Ok so I was supposed to start my period 30, or 31 of August. I usually start the very end/beginning of month. Well September 1st me and my boyfriend had sex for the first time. He pulled out before he came and nothing got in me, but still there is always a chance. 3 days later I was worried that I still hadn't started my period so I took the plan b. it's now been almost a week since I had sex and It makes me nervous that I haven't started yet. I have had abdominal pain, back pain ( always get this when about to start period, been very tired, and sore breast. Am I ok??
Plan B will delay your period and give you symptoms like pregnancy. I'd find it too nerve wracking to relay on if it were me. Pulling out isn't a method of birth control, if he enters your vagina he will leave some sperm. If you remain sexually active I'd recommend you get on a regular birth control.
I agree, u should get on BC. I do know that stress can cause u to be late. So if ur stressing about the sex and if u could be pregnant u shouldn't worry. That will only delay ur period longer. Plan B should be very effective. My sister had to take it. And just for some added info u can download an app on almost any phone for free and its for u to keep track of ur period but it also will show u the days ur actual ovulating and fertile to get pregnant. It helps to avoid sex on those days. And the your usually ovulating days after ur period has ended. This has helped me for years and I never got pregnant until I had sex on a fertile day. Also remember that sperm can stay alive and in u for up to 7 days. I learned that in school. I hope this helps ease ur mind.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 4 answers
Posted 18 Feb 2015 • 1 answer
Posted 21 Feb 2016 • 2 answers
Posted 19 Jul 2016 • 1 answer
Posted 7 Sep 2016 • 1 answer